MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/13/2024, it was reported by a sales representative via (b)(4) that an abs-10060 angel prp system centrifuge us (new) pump motor keeps popping out when the angel is filling and un-filling.The perfusionist had to put his finger on it so it would not keep popping up.This was discovered during a procedure with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.The complaint allegation was not confirmed.One unpackaged, abs-10060, angel prp system centrifuge, serial/batch number (b)(6), was received for evaluation.Visual inspection revealed no issues with the device.Functional testing was performed with 60ml of bovine blood with acd-a was processed on the device with standard settings at seven percent hematocrit.The complaint describes that the system in question, sn (b)(6), had mechanical failures with the black rotary pump.According to the complaint, the black rotary pump repeatedly popped up during the run.This error could not be replicated.The device reported outputs of 38ml platelet-poor plasma (ppp), 19ml rbc, and 4ml prp.The prp volume within the syringe was recorded as 3.6ml.Aliquots of the wb and prp were analyzed for cbcs with the heska hematology analyzer (see table 1 in memo).Please note that the prp had expected cellular foldx concentrations.Average concentrations and foldx of cbc data of wb and prp samples.No problem found.
 
Event or Problem Description
Additional information was received on 12/19/2024: this was during a triple arthrodesis of the foot procedure with anesthesia on (b)(6) 2024.The case was completed by holding down the black rotator on the angel, and the prp was then able to be expelled from the machine.There was no case delay and no adverse effects on the patient.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21122828
Report Number1220246-2025-09333
Device Sequence Number21012302
Product Code ORG
UDI-Device Identifier00888867083974
UDI-Public(01)00888867083974(11)230801(10)152281
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Device Lot Number152281
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown